# SDR ASAA2012100593058

- Difficulty date: October 5, 2012
- Submitted: October 9, 2012
- Operation: Air carrier
- Aircraft: N786AS
- Make and model: Boeing 737-4S3
- Aircraft serial: 24795
- Aircraft time: 61,580 hours, 33,748 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Retainer
- Part number: 654824912
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT VERTICAL STAB ACCESS PANEL 9502 HAS CRACKED RETAINER.  R & R RETAINER IAW SRM 51-40-02.
